# SDR AALA20100130LHR01

- Difficulty date: January 30, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 44,577 hours, 5,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT LOCATED AT SEAT 10D INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 10D.  OPS CHECK OK.
